# SDR CALA9801617

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE KEEL BEAM LOWER SKIN AT STA 727, RBL 5.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-30-03, FIGURE 40.
